# SDR SWAA2025033119746

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8934Q
- Make and model: Boeing 737-8
- Aircraft serial: 68458
- Aircraft time: 996 hours, 515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL /NO SMOKE REAR OF AIRCRAFT DID NOT INCREASE DECLARED EMERGENCY RETURNED NO ABNORMAL INDICATION IN COCKPIT (CREW REPORTS NO OVERWEIGHT LANDING ) 67949<[01] FOUND P-18/3 F-9 BREAKER POPPED (PAX OXYGEN /RIGHT );[02] INSPECTED ENGINE INTAKES AND A/C INTAKES NO FAULTS; RAN L/H & R/H PACKS AND PACK BAYS AND E/E BAYS NO FAULTS ;INSPECTED CARGO BINS NO FAULTS NO FUMES OR ODORS OR SMOKE NOTED IN CABIN OR GALLEYS REF IFIM 21-00-00-810-830;[03] PERFORMED CONDITIONAL INSPECTION FOR SMOKE IN CABIN CK;S GOOD REF AMM 05-51-56
